# SDR UIEA2020010600021

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,290 hours, 10,866 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L ENG FAN VIBRATION @ 4.3 DURING CLIMB - APPROXIMATELY 10 MINUTES FROM FL 200-FL 390.( IAW AMM 71-00-00-862-020-803 PERFORMED FIM 71-05 FT 858 TO SHEET 2 BLOCK 3-25 AND SHEET 3 TO BLOCK 50. NO FAULTS NOTED. PERFORMED FIM 71-05 FT 852 UP TO SHEET 2 BLOCK 5 AND PERFORMED ENG RUN IAW AMM 71-00-00. NO FAULTS NOTED. ALL  VIBRATION WITHIN LIMITS IAW AMM 71-00-00-00-862-020-803. )
